Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Prescribed for thyronorm. Why am I losing hair, weakness, have low HB level? What can I do?

hi, I am 22 married last year, my TSH level is 6.9 I am prescribed for Thyronorm 25mcg. From last 10 days I am taking the tablet after starting this tablet I am loosing hair, my hair is realy very dry and also my HB level is low its. 9.5. Can you please help me to protect my hair. I am feeling verty weak even also I am planning to concieve as I have functional cyst and my hormonal veriation is high and left ovary is enlarged a bit. Please help me to get rid of this problems.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello varsha, hair loss is due to aneamia (Hb low), hypothroidism (high TSH) mental stress, exess physical work, loss of sleep, dehydration, some other nutritional deficeincies etc like these various reasons behind your problem. So you have to overcome through these condtions by taking some iron, folic acid, calsium suppliments, protien suppliments, adequete sleep of 8 hrs @ night, some aerobic exercise,with thyronorm tab. Once you reach Hb upto 12gm% then you feel fresh, hair loss also stopped & you take decision to get concieve. hope this answered your query. thanx
Answered: Sat, 21 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor